Thunderstorm Wind, Montgomery
- When
- July 29, 1:05 PM CST
- Where
- Montgomery County, 5 mi E of Mt Ida
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.550, -93.550
Several trees and large tree limbs were blown down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jul 29, 10:55 AM CST, 2 hours 10 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 1155 AM CDT TUE JUL 29 2003 GOING FORECAST PRETTY MUCH ON THE MARK...WITH ONLY A FEW CHANGES MADE. FOR THIS AFTERNOON...UPDATED CLOUD/WIND TRENDS. OUTFLOW BOUNDARY FROM STORMS IN NORTHEAST ARKANSAS HEADING INTO CENTRAL SECTIONS OF THE STATE...WITH THE WIND SHIFTING TO THE EAST. WILL CONTINUE WITH AN EAST WIND NORTH/CENTRAL ARKANSAS BEFORE TURNING THE WIND MORE SOUTHERLY LATER THIS AFTERNOON. CLOUDS IN NORTHERN ARKANSAS WILL ALSO BREAK UP A BIT AS THE AFTERNOON WEARS ON. OTHERWISE...COLD FRONT WILL HEAD INTO CENTRAL ARKANSAS BEFORE STALLING THIS EVENING. LOOKS LIKE SHORTWAVE FROM THE PLAINS WILL INTERACT WITH THE FRONT OVERNIGHT. IT ALSO APPEARS THAT LOW PRESSURE WILL FORM ALONG THE FRONT TO HELP FOCUS PRECIPITATION. AT THIS POINT...IT APPEARS THAT THE GREATEST CHANCE OF RAIN WILL BE OVER THE CENTRAL THIRD OF THE STATE TONIGHT...WITH THE POTENTIAL FOR HEAVY AMOUNTS. WILL WORD ACCORDINGLY IN THE FORECAST SENT THIS AFTERNOON. OTHERWISE...FRONT WILL DRIFT TO THE SOUTH OVER THE NEXT COUPLE OF DAYS...WITH THE FRONT EXITING THE REGION BY FRIDAY OR SO. PRECIPITATION CHANCES WILL SHIFT SOUTHWARD WITH THE FRONT... WITH DRY WEATHER BY THE END OF THE WEEK. .LZK...NONE. 46
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-301000- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT TUE JUL 29 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT HEAT INDEX VALUES WILL RANGE ONCE AGAIN FROM 100 TO 105 THIS AFTERNOON OVER SOUTH ARKANSAS...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. A COLD FRONT OVER NORTH ARKANSAS THIS MORNING WILL MOVE VERY SLOWLY SOUTH. SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR OVER MOST SECTIONS TODAY AND TONIGHT. THE STORMS THAT OCCUR SHOULD REMAIN BELOW SEVERE LEVELS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED. THE FRONT WILL CONTINUE MOVING FROM THE CENTRAL SECTIONS TOWARD THE SOUTH ON WEDNESDAY...AND IT WILL MOVE OUT OF THE STATE BY THURSDAY EVENING. SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR WEDNESDAY THROUGH THURSDAY EVENING. THE STORMS THAT OCCUR SHOULD REMAIN BELOW SEVERE LEVELS. DRY WEATHER WILL PREVAIL THROUGH THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 32
The Western Arkansas radar (KSRX), 111 km away, was scanning. The volume nearest the first event began at 19:02 UTC.
1 thunderstorm wind. Local standard time, as filed.
Several trees and large tree limbs were blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2003Every state in 2003This day in weather historyWarnings in Arkansas, July 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5329617.